# SDR UPS08551999

- Difficulty date: April 11, 2008
- Submitted: April 11, 2008
- Operation: Air carrier
- Aircraft: N471UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28842
- System (JASC): 5610 · Flight Compartment Windows
- Part: Crank Assy
- Condition: Out Of Position
- Location: Cockpit Window
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A CAPTAIN UNLOCK LEVER REQUIRES EXCESSIVE FORCE TO OPEN.  IF WINDOW CRANK IS MOVED, THEN PRESSURE RELEASED FROM UNLOCK LEVER.  FOUND OPERATING CRANK AFT AND ABOVE CRANK HORIZONTAL CENTER LINE.  REPOSITIONED CRANK TO FWD AND BELOW CRANK HORIZONTAL CENTER LINE.  WINDOW CKS SATISFACTORY W/REF TO AMM 56-11-02-5 PARA 3.B (2).
